English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49433/84396 (59%)
Visitors : 7464536      Online Users : 78
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20585

    Title: Criteria for the Unique Determination of Probability Distributions by Moments
    Authors: Pakes, Anthony G.;Hung, Wen-liang;Wu, Jong-wuu
    Contributors: 淡江大學統計學系
    Keywords: Carleman and Krein conditions;moment problem
    Date: 200103
    Issue Date: 2009-11-30 12:52:45 (UTC+8)
    Publisher: Wiley-Blackwell
    Abstract: A positive probability law has a density function of the general form Q(x) exp(−x1/λL(x)),
    where Q is subject to growth restrictions, and L is slowly varying at infinity. This law
    is determined by its moment sequence when λ < 2, and not determined when λ > 2. It
    is still determined when λ = 2 and L(x) does not tend to zero too quickly. This paper
    explores the consequences for the induced power and doubled laws, and for mixtures. The
    proofs couple the Carleman and Krein criteria with elementary comparison arguments.
    Relation: Australian & New Zealand Journal of Statistics 43(1), pp.101-111
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback